# SDR 2005UALA00645

- Difficulty date: July 11, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N343UA
- Make and model: Boeing 737322
- Aircraft serial: 24247
- Aircraft time: 49,344 hours, 27,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT NEXT TO DOOR 1R WON`T ILLUMINATE.  BATTERY PACK NOT HOLDING CHARGE.  REPLACED OK.
